# SDR CA951218001

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: AN33701
- Condition: Contacts Failed
- Location: Hyd Pump
- Part time: 227 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

(CAN)AFTER LANDING THE HYDRAULIC PUMP WOULD CYCLE OFF. CONTACTS IN THE RELAY WERE FOUND WELDED SHUT.
